Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera dosing? Mama B? Anyone?

Posted by MamaB on October 20, 2003, at 11:07:23

In reply to Re: Strattera dosing? Mama B? Anyone? MamaB, posted by loolot on October 20, 2003, at 10:26:31

> I think he must mean 'day' not 'week'. Twice a week wouldnt do much good at all!!
>
> Did you have fatigue before? Is 80 mg the optimal dosage?
> Can you sleep on that amount?
> Do feel as many ups and downs as on a lower dose or did you ever feel that?
> I am frustrated with the roller coaster effect. I worry it will put my own adrenal function out of whack.

No, no I have never had fatigue while on Strattera. I don't know if 80mgm is optimal.
I have not had mood swings -- this time around.
I'm not certain if I mentioned this but while on the Strattera about three months ago for the first time (at 80mgm) I had what was a "mini-menopause", complete with vaginal bleeding. (I was finished with all of that 12 years ago) I insisted that it was the medication, but my psychiatrist insisted that it couldnt be. So --- because I did have some positive effect the first time, I was willing to try it again -- so far so good and I am at the place where the "difficulty " occurred the last time.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MamaB thread:270584
URL: http://www.dr-bob.org/babble/20031015/msgs/271086.html